| Model Number |
J356H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot ph2229, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an open injury of fingers procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture broke.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.